# SDR UIEA2018010800042

- Difficulty date: January 5, 2018
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 80,617 hours, 1,107 cycles
- System (JASC): 4990 · APU Oil System
- Part: Cap
- Part number: 38622111
- Condition: Leaking
- Location: Apu Oil
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE FOR APU OIL QTY AFTER LANDING.  REMOVED AND REPLACED THE OIL CAP IAW AMM 49-27-00.
